# SDR 31522

- Difficulty date: May 8, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N620CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 271 hours, 154 cycles
- System (JASC): 2540 · Lavatories
- Part: Lavatory
- Condition: Burned
- Part time: 271 hours, 154 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

AIRLINES FLIGHT HAD A FIRE IN THE AFT LAVATORY. THE FLAMES WERE COMING FROM THE PAPER TOWEL/ TISSUE HOLDER.  THERE IS DAMAGE TO THE COMPLETE LAVATORY ASSEMBLY. NO FURTHER INFORMATION IS AVAILABLE.
